MAUDE Adverse Event Report: MICROVENTION, INC. LVIS JR 2.5X23MM; STENT

MICROVENTION, INC. LVIS JR 2.5X23MM; STENT
Model Number 172020-LVISJ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); Thrombus (2101)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The stent remains implanted in the patient; therefore, a product analysis could not be performed.The root cause is unknown.The instructions for use (ifu) identifies neurologic insufficiencies and thrombus as a potential complications associated with the use of the device.
 
Event or Problem Description
It was reported that approximately two (2) hours post stent-implantation, the patient presented with neurological decline and left hemisphere syndrome.Cta demonstrated a thrombotic occlusion of the upper branch of the stent construct.The patient was treated with ia integrelin.The event was resolved without sequelae three (3) days later.The patient was reported to have made a complete recovery.

Brand Name
LVIS JR 2.5X23MM
Common Device Name
STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8593173
Report Number2032493-2019-00133
Device Sequence Number2074987
Product Code NJE
UDI-Device Identifier00842429100813
UDI-Public(01)00842429100813(11)180228(17)210131(10)18022852ZM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2021
Device Model Number172020-LVISJ
Device Catalogue Number172020-LVISJ
Device Lot Number18022852ZM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight85